Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The lower central series in some groups with the subnormal join property


Author: Howard Smith
Journal: Proc. Amer. Math. Soc. 94 (1985), 585-588
MSC: Primary 20E15; Secondary 20F14
MathSciNet review: 792265
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The following question is considered: What groups $ G$ are such that, given any subnormal subgroups $ H$ and $ K$ of $ G$, with join $ J$, and given any positive integers $ a$ and $ b$, there exists an integer $ c$ such that $ {\gamma _c}(J)$ is contained in $ {\gamma _a}(H){\gamma _b}(K)$? It is shown that many, but not all, groups known to have the "subnormal join property" satisfy this further condition.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20E15, 20F14

Retrieve articles in all journals with MSC: 20E15, 20F14


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0792265-3
Article copyright: © Copyright 1985 American Mathematical Society